Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blackheads, pimples, using adapalene gel and hydrocortisone. Treatment?

Hi, I m a medical student and I noticed for the past few months I ve just been getting loads of blackheads and a weird type of pimple.. These pimples stay under my skin.. and have no head.. Some aare actually pimples that burst and never healed right but remained like a nodule under my skin. Some are pigemented. I don t know what to do anymore.. I normally use adapalene gel\ as acne medicine and i was using hydrocortisone on these nodule type things.. but it didn t help. I m starting to suspect my diet..The only major change is that I now eat quite a number of pot noodles.. Can this be connected. What medicines can I try.?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Do not use steroid on your face

Do frequent washing of face with soap

Take cap doxycycline under your docto's guidane and prescription

Apply neem pack or multani mitti as a pack

Use clindamycin cream locally

If you are having dandruff use an antidandruff shampoo

Eating pot needles everytime is not healthy

Avoid spicy and sugary foods
Avoid diet rich in fat

Eat lot of green vegetables and fresh fruits , drink lot of water

Take food rich in fibre

Lot of activity , proper sleep , proper diet , avoiding excessive use of creams and cosmetics helps to relieve acne problem

Last option is dermabrasion for which you have to see a cosmetic surgeon

Take care
Best wishes

Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor